Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

A characterization of hyperbolic rational maps

Abstract :

We give a topological characterization of rational maps with disconnected Julia sets. Our results extend Thurston’s characterization of postcritically finite rational maps. In place of iteration on Teichmüller space, we use quasiconformal surgery and Thurston’s original result.

Keywords : Mathematics general
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031584
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:06
Dernière modification le : mardi 1 décembre 2020 - 03:25:52

Lien texte intégral

Identifiants

Collections

Citation

Guizhen Cui, Lei Tan. A characterization of hyperbolic rational maps. Inventiones mathematicae, 2011, 183 (3), pp.451 - 516. ⟨10.1007/s00222-010-0281-8⟩. ⟨hal-03031584⟩

Partager

Métriques

Consultations de la notice

4